ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Hypersurfaces of a Finsler space with a special (α, β)-metric

Chaubey, V. K. and Mishra, A. (2017) Hypersurfaces of a Finsler space with a special (α, β)-metric. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 38-46. ISSN 00002-3043

[img]
Preview
PDF
Download (596Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Finslerian hypersurface, (α, β) metric
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Mar 2017 11:29
    Last Modified: 10 Mar 2017 11:51
    URI: http://mathematics.asj-oa.am/id/eprint/2534

    Actions (login required)

    View Item